MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SSC07070
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the subject balloon did not dilate and there was visible leakage of contrast medium.The subject balloon was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the low-density polyethylene (ldpe)/linear low-density polyethylene (lldpe) tubing on the balloon catheter shaft appeared to have a tear/hole/perforation/damage approximately 1.9cm from the distal end.The balloon catheter distal tip had dried crystalline procedural fluid present and could not be removed despite soaking it in lukewarm water.During functional inspection, an attempt was made to flush the device.The device could not be flushed due to the dried crystalline procedural fluid at the tip of the balloon catheter.The dried crystalline procedural fluid at the tip of the balloon catheter formed a seal, therefore a guidewire was not required to continue inspection.The balloon catheter inflated and deflated but did not remain inflated as leaking was noted at the tear/hole/perforation/damage in the balloon catheter shaft.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specification when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.Flush was given when the device was taken out from the dispenser hoop and there was no resistance when taken out of dispenser hoop/protective tube.There was no indication of a user related issue.The entire system was flushed with a saline-contrast mixture.The size of concomitantly used guidewire was 0.014.After the guidewire was inserted, the entire system was flushed, and saline-contrast mixture was confirmed it was flowed.The defect was not identified at the time of preparation.The device was inside the patent when the leak was identified.The anatomy was reported to be average tortuous.It should be noted no issue was reported during preparation of the device when the balloon catheter is inflated prior to use to ensure it is functioning correctly, this indicates the device became damaged during use.The as reported ¿balloon failed to inflate¿ and ¿balloon leaked during use¿ and as analyzed ¿balloon leaked during use¿ and ¿balloon has hole/perforation during use¿, 'device difficult to flush' and 'balloon catheter shaft blocked/occluded' will be assigned procedural factors as these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.
 
Event or Problem Description

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 7MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21323685
Report Number3008881809-2025-00069
Device Sequence Number18257042
Product Code MJN
UDI-Device Identifier07613327004700
UDI-Public(01)07613327004700(17)260608(10)24994548
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2026
Device Catalogue NumberM003SSC07070
Device Lot Number24994548
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNKNOWN).
Patient SexUnknown